Alert archive / Wisconsin / Wind Advisories in 2025
Wind Advisory 5, NWS Milwaukee, WI
NWS Milwaukee, WI issued this wind advisory at Mar 4, 2025, 2:47 PM CST for 20 counties in Wisconsin. It took effect at Mar 5, 2025, 11:00 AM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2025, 2:47 PM CST (20:47 UTC)
- In effect from
- Mar 5, 2025, 11:00 AM CST
- Expired
- Mar 6, 2025, 12:00 AM CST
- In force
- 13 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
284 WWUS73 KMKX 042047 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 247 PM CST Tue Mar 4 2025 WIZ056-062-063-067>069-051200- /O.NEW.KMKX.WI.Y.0005.250305T1700Z-250306T0300Z/ Sauk-Iowa-Dane-Lafayette-Green-Rock- Including the cities of Mineral Point, Janesville, Blanchardville, Brodhead, Madison, Reedsburg, Darlington, Beloit, Barneveld, Sauk City, Benton, Dodgeville, Monroe, Argyle, Shullsburg, Baraboo, Belmont, and Prairie Du Sac 247 PM CST Tue Mar 4 2025 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 9 PM CST WEDNESDAY... * WHAT...Northwest winds gusting between 40 and 50 MPH * WHERE...Dane, Green, Iowa, Lafayette, Rock, and Sauk Counties. * WHEN...From 11 AM to 9 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure outdoor objects. && $$ BOXELL
6 follow-up statements
397 WWUS73 KMKX 050307 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 907 PM CST Tue Mar 4 2025 WIZ056-062-063-067>069-051115- /O.CON.KMKX.WI.Y.0005.250305T1700Z-250306T0300Z/ Sauk-Iowa-Dane-Lafayette-Green-Rock- Including the cities of Sauk City, Brodhead, Mineral Point, Shullsburg, Darlington, Madison, Barneveld, Benton, Argyle, Beloit, Reedsburg, Blanchardville, Baraboo, Dodgeville, Monroe, Belmont, Prairie Du Sac, and Janesville 907 PM CST Tue Mar 4 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM CST WEDNESDAY... * WHAT...Northwest winds gusting between 40 and 50 MPH. * WHERE...Dane, Green, Iowa, Lafayette, Rock, and Sauk Counties. * WHEN...From 11 AM to 9 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure outdoor objects. && $$ WOOD
311 WWUS73 KMKX 050847 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 247 AM CST Wed Mar 5 2025 WIZ051-052-058>060-064>066-070>072-051700- /O.EXB.KMKX.WI.Y.0005.250305T2000Z-250306T0600Z/ Fond du Lac-Sheboygan-Dodge-Washington-Ozaukee-Jefferson-Waukesha- Milwaukee-Walworth-Racine-Kenosha- Including the cities of New Berlin, Brookfield, Fond Du Lac, Lake Geneva, Kenosha, Elkhorn, East Troy, West Bend, Fort Atkinson, Waukesha, Racine, Howards Grove, Jefferson, Delavan, Hartford, Cedarburg, Menomonee Falls, Mayville, Milwaukee, Muskego, Watertown, Beaver Dam, Whitewater, Germantown, Grafton, Oostburg, Sheboygan Falls, Plymouth, Mequon, and Waupun 247 AM CST Wed Mar 5 2025 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... * WHAT...Northwest wind gusts to 45 to 50 mph expected. * WHERE...Portions of east central and southeast Wisconsin. * WHEN...From 2 PM this afternoon to midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WIZ046-047-057-051700- /O.EXA.KMKX.WI.Y.0005.250305T1700Z-250306T0300Z/ Marquette-Green Lake-Columbia- Including the cities of Portage, Lake Wisconsin, Westfield, Oxford, Columbus, Endeavor, Markesan, Lodi, Montello, Berlin, Princeton, and Neshkoro 247 AM CST Wed Mar 5 2025 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CST THIS EVENING... * WHAT...Northwest wind gusts to 45 to 50 mph expected. * WHERE...Columbia, Green Lake, and Marquette Counties. * WHEN...From 11 AM this morning to 9 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WIZ069-051700- /O.EXT.KMKX.WI.Y.0005.250305T2000Z-250306T0600Z/ Rock- Including the cities of Janesville and Beloit 247 AM CST Wed Mar 5 2025 ...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... * WHAT...Northwest wind gusts to 45 to 50 mph expected. * WHERE...Rock County. * WHEN...From 2 PM this afternoon to midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WIZ056-062-063-067-068-051700- /O.CON.KMKX.WI.Y.0005.250305T1700Z-250306T0300Z/ Sauk-Iowa-Dane-Lafayette-Green- Including the cities of Benton, Dodgeville, Darlington, Sauk City, Argyle, Blanchardville, Prairie Du Sac, Reedsburg, Barneveld, Madison, Shullsburg, Brodhead, Mineral Point, Baraboo, Monroe, and Belmont 247 AM CST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CST THIS EVENING... * WHAT...Northwest wind gusts to 45 to 50 mph expected. * WHERE...Dane, Green, Iowa, Lafayette, and Sauk Counties. * WHEN...From 11 AM this morning to 9 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ GEHRING
623 WWUS73 KMKX 051435 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 835 AM CST Wed Mar 5 2025 WIZ046-047-056-057-062-063-067-068-052245- /O.CON.KMKX.WI.Y.0005.250305T1700Z-250306T0300Z/ Marquette-Green Lake-Sauk-Columbia-Iowa-Dane-Lafayette-Green- Including the cities of Madison, Lodi, Westfield, Brodhead, Columbus, Monroe, Markesan, Reedsburg, Benton, Shullsburg, Mineral Point, Montello, Argyle, Belmont, Blanchardville, Oxford, Baraboo, Darlington, Neshkoro, Princeton, Prairie Du Sac, Endeavor, Sauk City, Barneveld, Lake Wisconsin, Berlin, Dodgeville, and Portage 835 AM CST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...North winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Columbia, Dane, Green, Green Lake, Iowa, Lafayette, Marquette, and Sauk Counties. * WHEN...Until 9 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure outdoor objects. && $$ WIZ051-052-058>060-064>066-069>072-052245- /O.CON.KMKX.WI.Y.0005.250305T2000Z-250306T0600Z/ Fond du Lac-Sheboygan-Dodge-Washington-Ozaukee-Jefferson-Waukesha- Milwaukee-Rock-Walworth-Racine-Kenosha- Including the cities of Janesville, Lake Geneva, Jefferson, East Troy, Hartford, Watertown, Whitewater, Mayville, Howards Grove, Brookfield, Menomonee Falls, Fort Atkinson, Cedarburg, Mequon, Fond Du Lac, Germantown, New Berlin, Racine, West Bend, Kenosha, Waupun, Waukesha, Sheboygan Falls, Plymouth, Oostburg, Beaver Dam, Milwaukee, Grafton, Beloit, Delavan, Muskego, and Elkhorn 835 AM CST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of east central, south central, and southeast Wisconsin. * WHEN...From 2 PM this afternoon to midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ GAGAN
666 WWUS73 KMKX 051631 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1031 AM CST Wed Mar 5 2025 WIZ046-047-056-057-062-063-067-068-060045- /O.CON.KMKX.WI.Y.0005.250305T1700Z-250306T0300Z/ Marquette-Green Lake-Sauk-Columbia-Iowa-Dane-Lafayette-Green- Including the cities of Berlin, Prairie Du Sac, Columbus, Markesan, Argyle, Dodgeville, Endeavor, Blanchardville, Shullsburg, Belmont, Neshkoro, Oxford, Madison, Reedsburg, Princeton, Westfield, Lake Wisconsin, Barneveld, Baraboo, Mineral Point, Montello, Portage, Monroe, Benton, Brodhead, Darlington, Lodi, and Sauk City 1031 AM CST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...North winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Columbia, Dane, Green, Green Lake, Iowa, Lafayette, Marquette, and Sauk Counties. * WHEN...Until 9 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure outdoor objects. && $$ WIZ051-052-058>060-064>066-069>072-060045- /O.CON.KMKX.WI.Y.0005.250305T2000Z-250306T0600Z/ Fond du Lac-Sheboygan-Dodge-Washington-Ozaukee-Jefferson-Waukesha- Milwaukee-Rock-Walworth-Racine-Kenosha- Including the cities of Watertown, Plymouth, Lake Geneva, Germantown, Whitewater, Elkhorn, New Berlin, Sheboygan Falls, Oostburg, Fort Atkinson, Janesville, Cedarburg, Milwaukee, Muskego, West Bend, Delavan, Kenosha, Jefferson, Mayville, Waupun, Hartford, Menomonee Falls, Racine, Fond Du Lac, Beaver Dam, Grafton, Waukesha, Howards Grove, East Troy, Brookfield, Mequon, and Beloit 1031 AM CST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of east central, south central, and southeast Wisconsin. * WHEN...From 2 PM this afternoon to midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CMILLER
393 WWUS73 KMKX 052045 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 245 PM CST Wed Mar 5 2025 WIZ046-047-056-057-062-063-067-068-060300- /O.CON.KMKX.WI.Y.0005.000000T0000Z-250306T0300Z/ Marquette-Green Lake-Sauk-Columbia-Iowa-Dane-Lafayette-Green- Including the cities of Berlin, Prairie Du Sac, Columbus, Markesan, Argyle, Dodgeville, Endeavor, Blanchardville, Shullsburg, Belmont, Neshkoro, Oxford, Madison, Reedsburg, Princeton, Westfield, Lake Wisconsin, Barneveld, Baraboo, Mineral Point, Montello, Portage, Monroe, Benton, Brodhead, Darlington, Lodi, and Sauk City 245 PM CST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Columbia, Dane, Green, Green Lake, Iowa, Lafayette, Marquette, and Sauk Counties. * WHEN...Until 9 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure outdoor objects. && $$ WIZ051-052-058>060-064>066-069>072-060445- /O.CON.KMKX.WI.Y.0005.000000T0000Z-250306T0600Z/ Fond du Lac-Sheboygan-Dodge-Washington-Ozaukee-Jefferson-Waukesha- Milwaukee-Rock-Walworth-Racine-Kenosha- Including the cities of Watertown, Plymouth, Lake Geneva, Germantown, Whitewater, Elkhorn, New Berlin, Sheboygan Falls, Oostburg, Fort Atkinson, Janesville, Cedarburg, Milwaukee, Muskego, West Bend, Delavan, Kenosha, Jefferson, Mayville, Waupun, Hartford, Menomonee Falls, Racine, Fond Du Lac, Beaver Dam, Grafton, Waukesha, Howards Grove, East Troy, Brookfield, Mequon, and Beloit 245 PM CST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of east central, south central, and southeast Wisconsin. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CMILLER
165 WWUS73 KMKX 060310 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 910 PM CST Wed Mar 5 2025 WIZ046-047-056-057-062-063-067-068-060415- /O.EXP.KMKX.WI.Y.0005.000000T0000Z-250306T0300Z/ Marquette-Green Lake-Sauk-Columbia-Iowa-Dane-Lafayette-Green- Including the cities of Argyle, Sauk City, Markesan, Reedsburg, Neshkoro, Montello, Benton, Madison, Lake Wisconsin, Blanchardville, Baraboo, Darlington, Portage, Lodi, Endeavor, Dodgeville, Westfield, Prairie Du Sac, Berlin, Brodhead, Princeton, Barneveld, Shullsburg, Belmont, Columbus, Oxford, Monroe, and Mineral Point 910 PM CST Wed Mar 5 2025 ...WIND ADVISORY HAS EXPIRED... Widespread winds and gusts have fallen below advisory criteria, thus the advisory has been allowed to expire. Winds will remain breezy through the night. $$ WIZ051-052-058>060-064>066-069>072-060600- /O.CON.KMKX.WI.Y.0005.000000T0000Z-250306T0600Z/ Fond du Lac-Sheboygan-Dodge-Washington-Ozaukee-Jefferson-Waukesha- Milwaukee-Rock-Walworth-Racine-Kenosha- Including the cities of Mayville, Racine, Watertown, East Troy, Fort Atkinson, Waupun, Grafton, Waukesha, Beaver Dam, Beloit, Janesville, Sheboygan Falls, Menomonee Falls, Mequon, Kenosha, Lake Geneva, Muskego, Howards Grove, Jefferson, New Berlin, Oostburg, Whitewater, Elkhorn, Cedarburg, Milwaukee, Plymouth, West Bend, Delavan, Germantown, Hartford, Brookfield, and Fond Du Lac 910 PM CST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph. * WHERE...Portions of east central, south central, and southeast Wisconsin. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ DDV
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at Mar 4, 10:07 AM CST, 4 hours 40 minutes earlier. Its key messages:
- Widespread rainfall in excess of 1" through Wednesday will result in rises on some rivers, ponding in low-lying areas and possibly localized flooding where any heavier rain falls. Ice jams are also possible.
- Rain will transition to snow from the west on Wednesday with 20 to 50 percent chances of at least 2" north and west of Madison.
- Gales are expected over Lake Michigan Wednesday afternoon and night, while wind gusts to 45 mph will be possible over land.
Area forecast discussion, Mar 4, 10:07 AM CST, 4 hours 40 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
Issued by National Weather Service Green Bay WI
1007 AM CST Tue Mar 4 2025
.KEY MESSAGES...
- Widespread rainfall in excess of 1" through Wednesday will
result in rises on some rivers, ponding in low-lying areas and
possibly localized flooding where any heavier rain falls. Ice
jams are also possible.
- Rain will transition to snow from the west on Wednesday with
20 to 50 percent chances of at least 2" north and west of
Madison.
- Gales are expected over Lake Michigan Wednesday afternoon and
night, while wind gusts to 45 mph will be possible over land.
&&
.UPDATE...
Issued 1007 AM CST Tue Mar 4 2025
Generally, no significant forecast changes this morning as the
rain showers are still expected to lift into the region this
afternoon. Only change is the lack in development of any scattered
light rain showers ahead of the main area of rain due to dry
air in the mid-levels.
Kruk
&&
.SHORT TERM...
Issued 320 AM CST Tue Mar 4 2025
Today through Wednesday:
GOES water vapor imagery/RAP analysis showed a strong mid-level
trough across eastern CO with a plume of deep moisture surging
northward ahead of the trough. Precipitable water values near 1"
by this afternoon for parts of the area, nearing the 99th
percentile relative to climo for this time of year. Areas of
showers have been occurring early today within broad mid-level
advection. Coverage of rain may decrease for a time this morning
before rain becomes widespread later this afternoon and tonight
as deep synoptic lift increases ahead of the approaching low.
As the strong surface low lift towards southern Lake Michigan on
Wednesday, cooling thermal profiles within the broad
deformation precip band will lead to a transition to snow from
the west through the day. Some light accumulations are possible,
mainly west and north of Madison (20-50% chance of at least
2"). With the anomalous moisture and strong forcing, HREF PMM
precip amounts through Wednesday are generally in the 1-1.25"
range for southeast WI and and 1.25-1.75" farther west and north
with low (20-40%) chances for 2". Although instability is
minimal, an isolated rumble of thunder could occur.
In addition, a strengthening pressure gradient along with
deeper mixing and strong low to mid-level flow will result in
gusty northerly winds on Wednesday, potentially near wind
advisory levels. NAM/RAP soundings show winds at the top of the
mixed layer of 45-50 kts Wednesday afternoon while the European
EFI for gusts on Wednesday shows values of 0.7 to 0.9 for much
of the area, indicating higher confidence among ensemble members
for an unusual event.
WFO GRB
&&
.LONG TERM...
Issued 320 AM CST Tue Mar 4 2025
Wednesday night through Monday:
Dry weather returns on Thursday behind the departing surface low. A
shortwave trough will move eastward from the plains Friday
across the Mid-Mississippi Valley within split flow aloft.
Overall, impacts look low with this system with 30-40% chances
for snow near and south of I-94. An additional shortwave trough
within northwest flow will drop across the Great Lakes over the
weekend with small (20%) precip chances Saturday night.
Broad mid-level ridging overspreads the region into early next week.
There is a signal for temps warming back above average early next
week although the spread among global ensemble members becomes large
during the Mon-Wed period, likely due to differences in the
amplitude/evolution of the flow.
WFO GRB
&&
.AVIATION...
Issued 1001 AM CST Tue Mar 4 2025
A mix of VFR and MVFR cigs prevailed across the region late
this morning ahead of the expected showers lifting from the
south this afternoon. These showers will become widespread this
afternoon and tonight ahead of a strong low pressure system.
With the increase in low-level moisture, ceilings will trend
lower with a high likelihood of ceilings dropping at least into
the MVFR range and likely IFR (>60% chance) throughout the
afternoon into tonight. Visibilities will dip into the MVFR to
possibly IFR range as well, especially this afternoon and
tonight due to the expected rainfall. Southerly winds will shift
easterly tonight and then become gusty from the north on
Wednesday.
Kruk
&&
.MARINE...
Issued 320 AM CST Tue Mar 4 2025
Southerly to easterly winds will continue into tonight ahead of
a strong low pressure system developing across the plains which
will then track towards southern Lake Michigan Wednesday
morning. Added a Small Craft Advisory for all nearshore areas
tonight and Wednesday morning with building waves ahead of the
low. As the low tracks into Michigan on Wednesday, northerly
winds will strengthen with gales increasingly likely for both
the nearshore and open waters of Lake Michigan.
WFO GRB
&&
.HYDROLOGY...
Issued 320 AM CST Tue Mar 4 2025
Widespread rain amounts exceeding 1 inch are likely with small
chances for localized 2" amounts through Wednesday. With frozen
ground, ponding of water may occur in low-lying and flat areas,
possibly resulting in localized flooding where rain amounts are
highest. Some river rises are also likely with localized minor
flooding possible if the higher end rain amount (>2") occur.
There is also some risk for ice jams as ice breaks up with the
warmer temps and river rises.
WFO GRB
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643 until noon Wednesday.
Gale Watch...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ643-LMZ644-LMZ645-LMZ646-LMZ669-LMZ671-LMZ673-
LMZ675-LMZ777-LMZ779-LMZ868-LMZ870-LMZ872-LMZ874-LMZ876-
LMZ878...noon Wednesday to 6 AM Thursday.
Small Craft Advisory...LMZ644-LMZ645-LMZ646...6 PM Tuesday to
noon Wednesday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Mar 4, 3:26 AM CST, 11 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI Issued by National Weather Service Green Bay WI 326 AM CST Tue Mar 4 2025 WIZ046-047-051-052-056>060-062>072-050930- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 326 AM CST Tue Mar 4 2025 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Widespread rainfall may lead to rises on area rivers, ponding in low-lying areas, and possibly localized flooding where heavier rains occur. Ice jams also could develop on rivers. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Northwest winds may gust up to 45 MPH Wednesday afternoon and evening. Light snow accumulations are possible on Wednesday, mainly north and west of Madison. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-050930- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 326 AM CST Tue Mar 4 2025 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight A Small Craft Advisory remains in effect for nearshore zones north of Port Washington through today and for all zones tonight due to building waves .DAYS TWO THROUGH SEVEN...Wednesday through Monday The Small Craft Advisory continues through Wednesday morning with gale force winds possible Wednesday afternoon into Wednesday tonight. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-050930- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 326 AM CST Tue Mar 4 2025 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Northwest gales are possible Wednesday afternoon into Thursday. A Gale Watch has been issued from 12 PM CST Wednesday through 6 AM CST Thursday. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 2:08 PM CST | Gale Warning | MKX | 40 hr | |
| Mar 4, 2:50 PM CST | Winter Weather Advisory | MKX | Columbia, Green Lake, Marquette, Sauk | 27 hr |
Nearby
Wind Advisories in Wisconsin, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.